# SDR DALA2023040502668

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 92,675 hours, 23,264 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 R1 DOOR HARD TO CLOSE. CORRECTIVE ACTION: FOUND R-1 DOOR GUIDE ARM OUT OF ADJUSTMENT. ADJUSTED GUIDE ARM REFERENCING B-757 AMM 52-11. DOOR IN ADJUSTMENT. SLIDE MAY BE INSTALLED AT THIS TIME. C/W RIG ADJ & RIG OF GUIDE OF GUIDE ARM. REF B757 AMM 52-11. REINSTALL SLIDE PER MDS CARD. (9949734)
